{$C^*$}-pseudo-multiplicative unitaries, Hopf {$C^*$}-bimodules and their Fourier algebras

Timmermann T

Research article (journal) | Peer reviewed

Details about the publication

JournalJournal of the Institute of Mathematics of Jussieu (J. Inst. Math. Jussieu)
Volume11
Issue1
Page range189-220
StatusPublished
Release year2012
Language in which the publication is writtenEnglish
DOI10.1017/S1474748010000290
Link to the full texthttp://dx.doi.org/10.1017/S1474748010000290

Authors from the University of Münster

Timmermann, Thomas
Mathematical Institute